# SDR ASMF202101006

- Difficulty date: October 18, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 33,770 hours, 15,413 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRT01720
- Condition: Leaking
- Location: Rt Engine Fuel
- Part time: 25,118 hours, 9,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A FUEL LEAK AT RIGHT ENGINE.  MAINTENANCE PERSONNEL PERFORMED REVISION.  DETECTING THE RIGHT ENGINE HPTACC VALVE LEAKING.  THE HPTACC VALVE WAS REPLACED, IAW AMM 75-21-01, TESTED CORRECT.
